# SDR SWAA2022020258028

- Difficulty date: September 30, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 33,945 hours, 19,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A813145
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT S-23L STA 294-320 FOUND CRACKED PRIOR TO INSTALLATION / FABRICATED NEW INTERCOSTAL P/N: 141A8131-45 LOCATED AT S-23L; STA 294 - 320 IAW BOEING DWG 141A8131 REV - AND SMAL CONTROL # PO263117.
